Notes on an analogue of the Fontaine-Mazur conjecture
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 627-637.

We estimate the proportion of function fields satisfying certain conditions which imply a function field analogue of the Fontaine-Mazur conjecture. As a byproduct, we compute the fraction of abelian varieties (or even jacobians) over a finite field which have a rational point of order .

On estime la proportion des corps de fonctions qui remplissent des conditions qui impliquent un analogue de la conjecture de Fontaine et Mazur. En passant, on calcule la proportion des variétés abéliennes (ou jacobiennes) sur un corps fini qui possèdent un point rationnel d’ordre .

@article{JTNB_2003__15_3_627_0,
     author = {Jeffrey D. Achter and Joshua Holden},
     title = {Notes on an analogue of the {Fontaine-Mazur} conjecture},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {627--637},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {3},
     year = {2003},
     doi = {10.5802/jtnb.416},
     zbl = {1077.11080},
     mrnumber = {2142226},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.416/}
}
TY  - JOUR
TI  - Notes on an analogue of the Fontaine-Mazur conjecture
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 627
EP  - 637
VL  - 15
IS  - 3
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.416/
UR  - https://zbmath.org/?q=an%3A1077.11080
UR  - https://www.ams.org/mathscinet-getitem?mr=2142226
UR  - https://doi.org/10.5802/jtnb.416
DO  - 10.5802/jtnb.416
LA  - en
ID  - JTNB_2003__15_3_627_0
ER  - 
%0 Journal Article
%T Notes on an analogue of the Fontaine-Mazur conjecture
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 627-637
%V 15
%N 3
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.416
%R 10.5802/jtnb.416
%G en
%F JTNB_2003__15_3_627_0
Jeffrey D. Achter; Joshua Holden. Notes on an analogue of the Fontaine-Mazur conjecture. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 3, pp. 627-637. doi : 10.5802/jtnb.416. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.416/

[1] N. Boston, Some cases of the Fontaine-Mazur conjecture, II. J. Number Theory 75 (1999), 161-169. | MR | Zbl

[2] N. Chavdarov, The generic irreducibility of the numerator of the zeta function in a family of curves with large monodromy. Duke Math. J. 87 (1997), 151-180. | MR | Zbl

[3] A.J. De Jong, A conjecture on arithmetic fundamental groups. Israel J. Math. 121 (2001), 61-84. | MR | Zbl

[4] P. Deligne, La conjecture de Weil. II. Hautes Études Sci. Publ. Math. 52 (1980), 137-252. | Numdam | MR | Zbl

[5] P. Deligne, D. Mumford, The irreducibility of the space of curves of given genus. Inst. Hautes Études Sci. Publ. Math. 36 (1969), 75-109. | Numdam | MR | Zbl

[6] J. Dixon, M.P.F. Du Sautoy, A. Mann, D. Segal, Analytic Pro-p Groups. London Math. Soc. Lecture Note Series. 157 (1991). | Zbl

[7] T. Ekedahl, The action of monodromy on torsion points of Jacobians. Arithmetic algebraic geometry (Texel, 1989). Birkhäuser Boston (1991), 41-49. | MR | Zbl

[8] J.-M. Fontaine, B. Mazur, Geometric Galois representations. J. Coates and S.-T. Yau, editors, Elliptic Curves, Modular Forms, & Fermat's Last Theorem, Series in Number Theory 1 (1995), 41-78. | MR | Zbl

[9] G. Frey, E. Kani, H. Völklein, Curves with infinite K-rational geometric fundamental group. H. Völklein, D. Harbater, P. Müller, and J. G. Thompson, editors, Aspects of Galois theory (Gainesville, FL, 1996), London Mathematical Society Lecture Note Series 256, 85-118. | MR | Zbl

[10] J. Holden, On the Fontaine-Mazur Conjecture for number fields and an analogue for function fields. J. Number Theory 81 (2000), 16-47. | MR | Zbl

[11] Y. Ihara, On unramified extensions of function fields over finite fields. Y. Ihara, editor, Galois Groups and Their Representations, Adv. Studies in Pure Math. 2 (1983), 89-97. | MR | Zbl

[12] N.M. Katz, P. Sarnak, Random matrices, Frobenius eigenvalues, and monodromy. American Mathematical Society, 1999. | MR | Zbl

Cited by Sources: